Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maddogd

Red patches on face while on accutane

I've been on accutane for about 2 months now 40mg a day and just recently i've noticed red patches on the left side of my face only. Also my hands some sort of rash/red patch as well.

I called my doctor and he said over the phone that it's normal while on accutane? The receptionist said to only put moisturizer on?

Is anyone else experiencing this and what products do you put on to get rid of the red patches? It's worse than acne to me...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×